Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I went on the BCP yasmin about a month ago for acne, and had to stop it after 2 weeks because it was giving me large, very itchy acne all along my chin and jawline (a previously clear area). I have been off it for 2 weeks now, but my chin is still breaking out in extremely ITCHY acne, and I don't know what to do. Is this something that could be permanant? I started taking the antibiotic ceftin, has anyone tried that, does it help? Does anybody know of anything I can use to calm down the itchiness? I feel like I'm going to scratch my face off, which is not good for trying to forget that I have acne. eusa_naughty.gif ANyone who's had problems on BCP how long did it take them to return to normal? evil.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×